Electron. J. Differential Equations, Vol. 2020 (2020), No. 82, pp. 1-12.

Ground state solutions for quasilinear Schrodinger equations with periodic potential

Jing Zhang, Chao Ji

This article concerns the quasilinear Schrodinger equation

where V and K are positive, continuous and periodic functions, g(x,u) is periodic in x and has subcritical growth. We use the generalized Nehari manifold approach developed by Szulkin and Weth to study the ground state solution, i.e. the nontrivial solution with least possible energy.

Submitted March 11, 2020. Published July 29, 2020.
Math Subject Classifications: 35A15, 35B33, 35B38.
Key Words: Quasilinear Schrodinger equation; Nehari manifold; ground state.
DOI: 10.58997/ejde.2020.82

Show me the PDF file (348 KB), TEX file for this article.

  Jing Zhang
Mathematics Sciences College
Inner Mongolia Normal University
Hohhot, 010022, China
email: jinshizhangjing@163.com
Chao Ji
Department of Mathematics
East China University of Science and Technology
Shanghai 200237, China
email: jichao@ecust.edu.cn

Return to the EJDE web page